# SDR ASAA2015092813255

- Difficulty date: September 28, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 34,943 hours, 10,450 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Fault Code
- Condition: Activated
- Location: Egt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW T/C 78273000 FOUND FAULT CODE 73-31372, UPPER EGT SECTOR READS HIGH, ECONOMIC ENGINE NR 2.  ACFT GROUNDED, ON DEFERRAL.
